# SDR JJBA2018110508020

- Difficulty date: October 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,780 hours, 22,321 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT BEARING CAP CORRODED.  REMOVED AND REPLACED THE BEARING CAP.
